# SDR 06FDEA03780

- Difficulty date: October 24, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING L/E SKIN AT NR 13 CUT OUT SLAT TRACK LOWER AREA, EXISTING DOUBLER REPAIR XOS 832.  RT WING L/E SKIN AT NR 13 LOWER SLAT TRACK AT XOS 832 REMOVED NON CONFORMING REPAIR AND REPLACED WITH DOUBLER IAW SRM 57-10-00 FIG 68 VOL 1.  FAB PART IAW DETAIL PART TRAVELER N01120 AND SRM 57-10-00 FIG 68 VOL 1.
